# SDR CALA2023061201825

- Difficulty date: June 11, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 122,075 hours, 18,895 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143T63446
- Condition: Cracked
- Location: Sta542
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-06-3-7011 FWD CARGO : FWD CARGO DOOR AT STA 542 FRAME LOWER PORTION FOUND CRACKED TRANSFER REF HXWO 1851416 AND ORIGINATED BY EMP V898555 FWD CARGO DOOR STA542.4 FRAME INNER CHORD REPAIRED AS PER ECRA5234-01095 REV - ATTACH FORM 44.0008 ITEM 1 TO ITEM 19 ACCOMPLISHED , WORK ACCOMPLISHED BY MECHANIC V897381 INSPECTED BY V896888 RII INSPECTED BY HX169509 ADD EMP:V898550
